# SDR AALA200801381

- Difficulty date: May 24, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- Aircraft time: 52,491 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY FLASHLIGHT AT LT NR TWO DOOR INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT AT LT NR TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
